Advances in Pure Mathematics

Vol.2 No.3(2012), Paper ID 19432, 10 pages

DOI:10.4236/apm.2012.23021

 

Stable Perturbed Algorithms for a New Class of Generalized Nonlinear Implicit Quasi Variational Inclusions in Banach Spaces

 

Salahuddin Salahuddin, Mohammad Kalimuddin Ahmad

 

Department of Mathematics, Aligarh Muslim University, Aligarh, India
Department of Mathematics, Aligarh Muslim University, Aligarh, India

 

Copyright © 2012 Salahuddin Salahuddin, Mohammad Kalimuddin Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Salahuddin and M. Ahmad, "Stable Perturbed Algorithms for a New Class of Generalized Nonlinear Implicit Quasi Variational Inclusions in Banach Spaces," Advances in Pure Mathematics, Vol. 2 No. 3, 2012, pp. 139-148. doi: 10.4236/apm.2012.23021.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.